Invariant and attracting sets of Volterra difference equations with delays. (English) Zbl 1065.39021

The asymptotic properties, stability, existence of invariant sets and estimation of the basin of attraction are important in the theories of differential, difference and delayed differential equations. In this paper the author develops techniques for determinig the invariant and attracting sets of Volterra difference equations with delay. In case of an equilibrium solution, the basin of attraction becomes the domain of attraction of the asymptotic stability of the system. Two examples are given.


39A11 Stability of difference equations (MSC2000)
39A12 Discrete version of topics in analysis
37C15 Topological and differentiable equivalence, conjugacy, moduli, classification of dynamical systems
37C70 Attractors and repellers of smooth dynamical systems and their topological structure
Full Text: DOI


[1] Hale, J.K., Asymptotic behavior of dissipative systems, (1988), Amer. Math. Soc Providence, RI · Zbl 0642.58013
[2] Bates, P.W.; Lu, K.; Zeng, C., Existence and persistence of invariant manifolds for semiflows in Banach space, Memoirs of amer. math. soc., 645, (1998) · Zbl 1023.37013
[3] Temam, R., Infinity-dimensional dynamical systems in mechanics and physics, (1997), Springer-Verlag New York
[4] Ladyzhenskaya, O., Attractor for semigroups and evolution equations, (1991), Cambridge University Press New York
[5] Siljak, D.D., Large-scale dynamic system: stability and structure, (1978), Elsevier North-Holland New York · Zbl 0382.93003
[6] Lasalle, J.P., The stability of dynamical systems, (1976), SIAM Philadelphia, PA · Zbl 0364.93002
[7] Liu, X.Z.; Xu, D.Y., Uniform asymptotic stability of abstract functional differential equations, J. math. anal. appl., 216, 626-643, (1997) · Zbl 0891.34073
[8] Lakshmikantham, V.; Trigiante, D., Theory of difference equations, (1988), Academic Press New York · Zbl 0683.39001
[9] Agarwal, R.P., Difference equations and inequalities, (1992), Marcel Dekker New York · Zbl 0784.33008
[10] Xu, D.Y., The exponential stability in the large of discrete systems, J. math. research & exposition, 4, 69-72, (1984)
[11] Shi, B.; Wang, Z.C.; Yu, J.S., Asymptotic constancy of solutions of linear parabolic Volterra difference equations, Computers math. applic., 32, 8, 65-77, (1996) · Zbl 0873.39007
[12] Wang, L.; Zhang, Y., Stability of nonlinear analytic difference equations, Acta Mathematica sinica, 38, 355-362, (1995)
[13] Xu, D.Y.; Li, S.Y.; Pu, Z.L.; Guo, Q.Y., Domain of attraction of nonlinear discrete systems with delays, Computers math. applic., 38, 5/6, 155-162, (1999) · Zbl 0939.39013
[14] Zhang, S.N., A new razumiknin theorem for delay difference equations, Computers math. applic., 36, 10-12, 405-412, (1998)
[15] Xu, D.Y., Asymptotic behavior of nonlinear difference equations with delays, Computers math. applic., 42, 3-5, 393-398, (2001) · Zbl 1002.39017
[16] Crisci, M.R.; Kolmanovskii, V.B.; Russo, E.; Vecchio, A., Stability of difference Volterra equations: direct Liapunov method and numerical procedure, Computers math. applic., 36, 10-12, 77-97, (1998) · Zbl 0933.39007
[17] Liu, X.; Fu, X., Stability criteria in terms of two measures for discrete systems, Computers math. applic., 36, 10-12, 327-337, (1998) · Zbl 0933.39031
[18] Elaydi, S.N., Global stability of nonlinear Volterra difference systems, J. math. anal. appl., 181, 483-492, (1994) · Zbl 0796.39004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.